Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A General Computer for Econometric Models--Shazam

Kenneth J. White
Econometrica
Vol. 46, No. 1 (Jan., 1978), pp. 239-240
Published by: The Econometric Society
DOI: 10.2307/1913664
Stable URL: http://www.jstor.org/stable/1913664
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240